An index theorem for Lorentzian manifolds with compact spacelike Cauchy boundary

Bär, C and Strohmaier, A orcid.org/0000-0002-8446-3840 (2019) An index theorem for Lorentzian manifolds with compact spacelike Cauchy boundary. American Journal of Mathematics, 141 (5). pp. 1421-1455. ISSN 0002-9327

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017. This is an author produced version of a paper accepted for publication in American Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: October 2019
  • Accepted: 11 October 2017
  • Published (online): October 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 25 Oct 2017 11:32
Last Modified: 24 Sep 2019 13:46
Status: Published
Publisher: Johns Hopkins University Press
Identification Number: https://doi.org/10.1353/ajm.2019.0037

Share / Export

Statistics